ISSN:
 1531-3492

eISSN:
 1553-524X

All Issues

Volume 24, 2019

Volume 23, 2018

Volume 22, 2017

Volume 21, 2016

Volume 20, 2015

Volume 19, 2014

Volume 18, 2013

Volume 17, 2012

Volume 16, 2011

Volume 15, 2011

Volume 14, 2010

Volume 13, 2010

Volume 12, 2009

Volume 11, 2009

Volume 10, 2008

Volume 9, 2008

Volume 8, 2007

Volume 7, 2007

Volume 6, 2006

Volume 5, 2005

Volume 4, 2004

Volume 3, 2003

Volume 2, 2002

Volume 1, 2001

Discrete & Continuous Dynamical Systems - B

January 2007 , Volume 7 , Issue 1

Select all articles

Export/Reference:

On Bloch waves for the Stokes equations
Grégoire Allaire, Carlos Conca, Luis Friz and Jaime H. Ortega
2007, 7(1): 1-28 doi: 10.3934/dcdsb.2007.7.1 +[Abstract](836) +[PDF](638.9KB)
Well-posedness of the modified Crank-Nicholson difference schemes in Bochner spaces
Allaberen Ashyralyev
2007, 7(1): 29-51 doi: 10.3934/dcdsb.2007.7.29 +[Abstract](1025) +[PDF](260.7KB)
Galerkin method and approximate tracking in a non-minimum phase bilinear system
E. Fossas and J. M. Olm
2007, 7(1): 53-76 doi: 10.3934/dcdsb.2007.7.53 +[Abstract](944) +[PDF](294.8KB)
Pulse vaccination strategy in a delayed sir epidemic model with vertical transmission
Shujing Gao, Dehui Xie and Lansun Chen
2007, 7(1): 77-86 doi: 10.3934/dcdsb.2007.7.77 +[Abstract](1003) +[PDF](144.1KB)
Spin-polarized transport: Existence of weak solutions
Carlos J. Garcia-Cervera and Xiao-Ping Wang
2007, 7(1): 87-100 doi: 10.3934/dcdsb.2007.7.87 +[Abstract](1050) +[PDF](195.4KB)
Construction of a global Lyapunov function using radial basis functions with a single operator
Peter Giesl
2007, 7(1): 101-124 doi: 10.3934/dcdsb.2007.7.101 +[Abstract](1258) +[PDF](329.9KB)
Global existence for chemotaxis with finite sampling radius
T. Hillen, K. Painter and Christian Schmeiser
2007, 7(1): 125-144 doi: 10.3934/dcdsb.2007.7.125 +[Abstract](1001) +[PDF](2484.5KB)
Uniform a priori estimates for elliptic and static Maxwell interface problems
Jianguo Huang and Jun Zou
2007, 7(1): 145-170 doi: 10.3934/dcdsb.2007.7.145 +[Abstract](959) +[PDF](351.8KB)
Wave equations and reaction-diffusion equations with several nonlinear source terms of different sign
Yacheng Liu and Runzhang Xu
2007, 7(1): 171-189 doi: 10.3934/dcdsb.2007.7.171 +[Abstract](1385) +[PDF](265.6KB)
Local stability implies global stability in some one-dimensional discrete single-species models
Eduardo Liz
2007, 7(1): 191-199 doi: 10.3934/dcdsb.2007.7.191 +[Abstract](1013) +[PDF](162.3KB)

2017  Impact Factor: 0.972

Editors

Referees

Librarians

Email Alert

[Back to Top]